# SDR ASAA2015051811768

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,961 hours, 8,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100023
- Part serial: WN0047
- Condition: Failed
- Location: Cockpit
- Part time: 31,559 hours, 12,962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT, CAUTION LIGHT CAME ON DURING CRUISE, RAN QRH, LIGHT DID NOT EXTINGUSH, CONTINUED WITH SWITCH OFF IAW QRH.  ACFT GROUNDED.  FOUND LT NR 2 WINDOW SENSOR BAD, REPLACED LT NR 2 WINDOW ASSY, REF AMM 56-12-11.  WINDOW LEAK AND OPS CHECK GOOD.
